# SDR CA151007012

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE STABILIZED AT FL180, NR 2 ENGINE HAD ALL PARAMETERS DECREASED.  AS NT DROPPED TO APPROXIMATELY 60 PERCENT THE AUTOMATIC RELIGHT TURNED IT ON AGAIN.  CREW NOTED MASTER WARNING AND ENGINE FLAMEOUT MESSAGES.  FLIGHT RESUMED WITH NO FURTHER INCIDENT.
